# SDR DXTA2025120105841

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N183QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70162
- Aircraft time: 1,673 hours, 581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 14, 12, AND ACROSS FROM SEAT 13 ON THE CREDENZA ARE INOP.   ARRIVED TO AC AND POWERED ON AS REQUIRED. WE VERIFIED THE DISCREPANCY FOR THE EMER LIGHTS AND FOUND THE ISSUE TO BE ELPS #4. WE ALLOWED TIME TO CHARGE, BUT STILL NO JOY.  WORK PERFORMED IAW AMP BD700-A-J33-53-05-00AAB-320A-A. ARRIVED AT AC AND GAINED ACCESS TO NR 4 ELPS. WORK WAS SLOW LIMITED SPACE AND INTERIOR REMOVAL. AWAITED NEW ELPS ARRIVAL. PART WAS LOST IN TRANSIT WITH NO NEW ETA. RELAYED FINDINGS TO MCC AND THEY EXTENDED LINE. NEW ELPS ON ORDER. WORK PERFORMED IAW AMP BD700-AJ33-53-13-00AAA-520A-A. ARRIVED TO ACFT & GAINED ACCESS TO #4 ELPS. REMOVED EMER LIGHTS ELPS #4 DUE TO INOP. INSTALL NEW ELPS #4.  CONTACTED FRO FOR AC GROUND POWER UNIT & POWER ON ACFT AS REQUIRED. PERFORMED OPS CHECK, OPS CHECK SATISFACTORY. ALLOWED TIME FOR UNIT TO FULLY CHARGE BATTERY. CLOSED UP ALL ACCESS AND RETURN AC TO ORIGINAL CONFIGURATION. WORK WAS SLOW DUE TO LIMITED ACCESS AND INTERIOR CLOSE UP. WORK PERFORMED IAW AMP BD700-A-J33-53-13-00AAA-720A-A.
